| Model Number |
L-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluation in progress.
Event or Problem Description
It was reported that the gas vent was leaking fluid from the filter.The product problem was observed during a pre-use check.
Additional Manufacturer Narrative
Investigation completed on a smiths medical fluid warming|level 1 hotline accessories with two pictures attached for evaluation.The results from the pictures reveal liquid in the filter.During testing with sample unit, it was discovered leaking detected in valve disc.After sample evaluation the most probable root cause for the leak condition in valve disc is due to a operator oversight the operation adhesive (loctite 495) in the valve disc, during disc application process, procedure mp l-10 operation 4.7 ?using loctite 495 and efd solvent dispenser (1000series), step on foot pedal to apply single droplet of loctite 495 to center of vent disc seat or castle ring on gas vent body.Was not correctly followed.An awareness notification was conducted by the quality engineer to the production personnel in order to avoid the oversight the adhesive operation.
Event or Problem Description
Investigation completed and summary in h10.